# SDR HNAA201802140031

- Difficulty date: February 10, 2018
- Submitted: February 14, 2018
- Operation: Air carrier
- Aircraft: N327EN
- Make and model: Dhav DHC8311
- Aircraft serial: 261
- Aircraft time: 49,699 hours, 72,179 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD MOST FLOOR EMERGENCY LIGHT HAS A BROKEN WIRE.   REPAIRED THE WIRE IAW AMM 20-45-07.
